# SDR FDEA2020081871913

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,134 hours, 29,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NR 4 SPOILER WITH DELAMINATION.  COMPLIED WITH EA:6-5750-T0355586 P1.  MAJOR REPAIR IAW GMM6-2-100,   THIS IS A CAT A REPAIR.
